# SDR 07FDEA02242

- Difficulty date: June 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69445593
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR CLIP/FLOOR SUPPORT ANGLE CORRODED AT STA 990 STR 29L REMOVED CORRODED STIFFENER REF SRM 51-30-2.  REMOVED CORROSION FROM STIFFENER  REF SRM 51-10-01 PG 14-16.  FABED FILLER FROM 7075-T6- .071.  TREATED AND PRIMED   STIFFENER AND FILLLER REF MM 51-20-021-7 AND MM 51-20-031-7 AND INSTALLED   STIFFENER AND FILLER REF SRM 51-30-02.
